Results 1 to 2 of 2
  1. #1
    justin77 is offline Senior Member
    Join Date
    Mar 2005
    Location
    , , .
    Posts
    306

    Default I feel like I need to warn people about snorting or injecting subutex

    For one, generic subutex has an ingredient in it (crospovidone) which is an inactive filler. Brand name Subutex does not have this filler. Crospovidone destroys your lungs. People are already dying from injecting and snorting generic Subutex, directly due to suffocation because crospovidone blocks your lungs from taking in air. The effects on the lungs are similar to what talc does to them.

    Another thing.....if you ever plan on getting off subs you cannot misuse this medicine. Snorting or injecting it gives an opiate like high that is as addictive as any other opiate out there. If you do this then decide you want off, it is pure hell just getting back to where you can take it under the tongue. I went through about 3-4 weeks of torture just so I could again take 16mg per day UNDER THE TONGUE.

    I felt like I needed to post this.

  2. #2
    jdude's Avatar
    jdude is offline Senior Member
    Join Date
    Mar 2007
    Location
    Foothills of SC
    Posts
    6,779

    Default Re: I feel like I need to warn people about snorting or injecting subutex

    Hey Justin......glad to see you posting! It's been a while.....Any other long term users having trouble moving down?

    How are you doing?
    You can't solve problems by using the same kind of thinking that caused them in the first place.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.